# SDR NSVA2011090

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 40,685 hours, 48,376 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AS CREW ACCELERATED FOR TAKEOFF, FELT A NOSEWHEEL SHIMMY, REDUCED POWER, AND ABORTED TAKEOFF.  REPLACED NOSE WHEEL ASSEMBLIES.
